# SDR ULXR201701300001

- Difficulty date: January 26, 2017
- Submitted: January 30, 2017
- Operation: General aviation
- Aircraft: N228LA
- Make and model: Snias AS350B2
- Aircraft serial: 3316
- Aircraft time: 11,600 hours
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Bracket
- Part number: 350A2310642051
- Condition: Broken
- Location: Tailboom
- Part time: 11,600 hours
- Component: Tailboom, Airbus
- Component part number: 350A2300000507
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 5 HANGER BEARING BRACKET FAILED. WAS FOUND DURING 100 HOUR INSPECTION.
